Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes severe stomach pain and hair loss while treating heart disease?

Answered by
Dr.
Dr. Rishu Saxena

Cardiologist

Practicing since :2012

Answered : 696 Questions

default
Posted on Mon, 3 Apr 2017 in Hypertension and Heart Disease
Question: I have been diagnosed for enlarged heart and have been taking echosprin AV 75/20,cardivas3.125 mg(1-0-1) and cardace-2.5mg(1-0-0) since 8 months.But of late I have lost weight considerably,suffering from indigestion/severe gastric-gripping in the stomach and i feel weak also lost hair considerably.kindly advice
doctor
Answered by Dr. Rishu Saxena 34 minutes later
Brief Answer:
Liver function test should be done .

Detailed Answer:
Hi
Thanks for choosing HealthcareMagic for your query,

Asprin irritates the gastric mucosa and may cause gastritis therefore i would suggest you to take a PPI like Nexium 40mg once daily along with all the medications you are having.This will provide to you symptomatic relief from gastric problems.
For indigestion and lack of appetite initially i would suggest you to go for liver function tests.Statins(Atorvastatin) you are on are hepatotoxic. Hepatotoxicity may cause indigestion and loss of appetite.
If Liver functions are normal start taking any over counter probiotic containing lactobacillus,This will improve your overall digestion and will increase and restore your diet.
Digestive enzymes can also be taken for few days.
Take a anti oxidant multivitamin capsule daily as generalised weekness and loss of hairs can be due to increased oxidative stress of body.

Thanks.

Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics ,   ,  

Recent questions on  Enlarged heart

doctor1 MD

My brother, 53 yrs old, had an artificial valve placed after his dr found that he had an enlarged heart. This was in 1998. The last few months, he has had chest pains nearly every day. This wk, the dr told him he had two black spots on his heart & would need to see a heart specialist. He s also on coumadine. The family is very worried, of course. What could this be & is it life-threatening?

doctor1 MD

My Dad is 72 and collapsed last year with chest pains. He was told he has an enlarged heart with excessive fat on it and high blood pressure. A year on he is now experiencing chest pains, has freezing cold hands and has severe nose bleeds about twice a week, but refuses to go to the doctor. What could this be?

doctor1 MD

Nearly 2 years before, we realized that she is having heart enlargement problem. She is taking medicines from local doctors....Nearly 2 years before, we realized that she is having heart enlargement problem. She is taking medicines from local doctors....Nearly 2 years before, we realized that she is having heart enlargement problem. She is taking medicines from local doctors....Nearly 2 years before, we realized that she is having heart enlargement problem. She is taking medicines from local doctors....

doctor1 MD

My 10 year old boy was having fever 3 days back and the dr gave him a course of antibiotic. today is the 4th day and his fever was still 39 and is having a very bad cough. I took him again to the Dr. today who sent him for an X-ray to check the lungs. The Dr. then said that she found that the size of the heart is big for his age and said will send the x-ray to the cardiologist to view it. I am very worried now and would like to know what might be the resons for having enlarged heart.

doctor1 MD

My obese 41 year old daughter woke up the last two mornings with severe vertigo and loss of sight/impaired vision. Eventually the symptoms subside. She is being treated for extreme high blood pressure and enlarged heart and claims to not be...

doctor1 MD

hi im having a kidney stone removed and a new stent put in but i found out i have an enlarged heart i was told that you cant use anasthsia on an enlarged heart also will they send me to a cardologist before surgery how long does it take to get an...

doctor1 MD

Hi is a enlarged heart serious in a adult and what can be the cause ?